# SDR ZZDA2011565

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHORTED OUT AFT CABIN EMERGENCY FLOOR PATH LIGHTING BATTERY POWER SUPPLY RELAMPING A SEAL LIGHT.  REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY IAW 717 MM 33-51, OPS CHECKED NORMAL.
